# SDR CA071001010

- Difficulty date: September 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 8,638 hours
- Engine: Allsn 250C28B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing Race
- Part number: 206310105101
- Condition: Cracked
- Location: T/R Blade
- Part time: 1,737 hours
- Component: Blade, Bell
- Component part number: 206016201131
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED AN INCREASE OF FORCE REQUIRED TO PUSH THE T/R PEDALS AT 100 PERCENT RPM WHICH EXCEEDED THE OPERATIONAL LIMITS. HOWEVER, AT ZERO RPM THE FORCE WAS NORMAL.  IT WAS DETERMINED THAT THE CAUSE WAS ASSOCIATED WITH THE T/R FEATHERING BEARINGS.  INSPECTION SHOWED THAT THE BEARINGS ALTHOUGH SOMEWHAT WORN DID NOT HAVE EXCESSIVE WEAR.  FURTHER INSPECTION FOUND THAT ONE OF THE IB BEARINGS HAD A CRACKED INNER RACE RUNNING FULL LENGTH PARALLEL TO IT`S AXIS.  THE BEARING IS THE ORIGINAL BEARING INSTALLED BY THE MFG.  INSTALLATION OF NEW T/R BLADES RECTIFIED THE EXCESSIVE T/R FORCE AT 100 PERCENT RPM DEFECT. (TC NR 20071001010)
